# SDR YENA2022041200365

- Difficulty date: April 9, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 01123
- Aircraft time: 82,884 hours, 30,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 006218
- Condition: Failed
- Location: 12wl
- Part time: 66,057 hours, 23,792 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FAULT EPSU-EMERGENCY POWER SUPPLY UNIT 12WL NOT PASS TEST IN PASSENGER CABIN (1 EA) ; 
REF AEROMAN N/R 2022-132476, REMOVED AND REPLACED EPSU-EMERGENCY POWER SUPPLY UNIT 12WL IN PASSENGER CABIN (1 EA) IAW 33-51-38-000-001-A  AND AMM 33-51-38-400-001-A PERFORMED OPERATIONAL TEST EPSU BITE CHECK IAW AMM 33-51-00-710-001 TEST IS OK
